# SDR SWIA201438707

- Difficulty date: July 11, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 30,020 hours, 24,802 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB OUT BETWEEN 24-25,000 FT,  THE RT PACK CLOSED AND THE ACFT STARTED TO DEPRESSURIZE.  STARTED A DESCENT AND RESET THE PACK AROUND 18,000 FT & IT STARTED TO PRESSURIZE THE CABIN.  CABIN ALTITUDE REACHED 9000 FT.  NO MASKS DROPPED.  R & R RT 10TH STAGE VALVE BLEED AIR SHUTOFF IAW AMM.  OPS AND AIR LEAK CHECKED GOOD.
